zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence results for abstract impulsive second-order neutral functional differential equations. (English) Zbl 1173.34049
The authors provide sufficient conditions for the existence of mild solutions for a class of second order semilinear impulsive neutral functional differential equations with infinite delay in a Banach space. The main results are obtained using the family of bounded linear cosine operators and the fixed point argument. An example is presented showing the applicability of the imposed conditions.

34K30Functional-differential equations in abstract spaces
34K40Neutral functional-differential equations
34K45Functional-differential equations with impulses
Full Text: DOI
[1] Hale, J. K.; Lunel, S. M.: Introduction to functional-differential equations. Applied mathematical sciences 99 (1993) · Zbl 0787.34002
[2] Kolmanovskii, V.; Myshkis, A.: Introduction to the theory and applications of functional differential equations. (1999) · Zbl 0917.34001
[3] Lakshmikantham, V.; Wen, L.; Zhang, B.: Theory of differential equations with unbounded delay. (1994) · Zbl 0823.34069
[4] Adimy, M.; Ezzinbi, K.: A class of linear partial neutral functional-differential equations with nondense domain. J. differential equations 147, No. 2, 285-332 (1998) · Zbl 0915.35109
[5] Hale, J. K.: Partial neutral functional-differential equations. Rev. roumaine math. Pures appl. 39, No. 4, 339-344 (1994) · Zbl 0817.35119
[6] Wu, J.; Xia, H.: Self-sustained oscillations in a ring array of coupled lossless transmission lines. J. differential equations 124, No. 1, 247-278 (1996) · Zbl 0840.34080
[7] Hernández, E.; Henríquez, H. R.: Existence of periodic solutions of partial neutral functional-differential equations with unbounded delay. J. math. Anal. appl. 221, No. 2, 499-522 (1998) · Zbl 0926.35151
[8] Hernández, E.; Henríquez, H. R.: Existence results for partial neutral functional-differential equations with unbounded delay. J. math. Anal. appl. 221, No. 2, 452-475 (1998) · Zbl 0915.35110
[9] Hernández, E.: Existence results for partial neutral integro-differential equations with unbounded delay. J. math.anal. Appl. 292, No. 1, 194-210 (2004) · Zbl 1056.45012
[10] Baĭnov, D.; Simeonov, P.: Impulsive differential equations: periodic solutions and applications. Pitman monographs and surveys in pure and applied mathematics 66 (1993)
[11] V. Lakshmikantham, D.D. Baĭnov, P.S. Simeonov, Theory of impulsive differential equations, in: Series in Modern Applied Mathematics, vol. 6, World Scientific Publishing Co., Inc, Teaneck
[12] Liu, J.: Nonlinear impulsive evolution equations. Dyn. contin. Discrete impuls. Syst. 6, No. 1, 77-85 (1999) · Zbl 0932.34067
[13] Rogovchenko, Y. V.: Impulsive evolution systems: Main results and new trends. Dyn. contin. Discrete impuls. Syst. 3, No. 1, 57-88 (1997) · Zbl 0879.34014
[14] Rogovchenko, Y. V.: Nonlinear impulse evolution systems and applications to population models. J. math. Anal. appl. 207, No. 2, 300-315 (1997) · Zbl 0876.34011
[15] Hernández, E.; Rabello, M.; Henríquez, H.: Existence of solutions for impulsive partial neutral functional differential equations. J. math. Anal. appl. 331, No. 2, 1135-1158 (2007) · Zbl 1123.34062
[16] Hernández, E.: Existence results for a partial second order functional differential equation with impulses. Dyn. contin. Discrete impuls. Syst. ser. A math. Anal. 14, No. 2, 229-250 (2007) · Zbl 1127.34049
[17] Kisyński, J.: On cosine operator functions and one parameter group of operators. Studia math. 49, 93-105 (1972) · Zbl 0232.47045
[18] Travis, C. C.; Webb, G. F.: Compactness, regularity, and uniform continuity properties of strongly continuous cosine families. Houston J. Math. 3, No. 4, 555-567 (1977) · Zbl 0386.47024
[19] Travis, C. C.; Webb, G. F.: Cosine families and abstract nonlinear second order differential equations. Acta math.acad. Sci. hungar. 32, 76-96 (1978) · Zbl 0388.34039
[20] Hino, Y.; Murakami, S.; Naito, T.: Functional-differential equations with infinite delay. Lecture notes in mathematics 1473 (1991) · Zbl 0732.34051
[21] Granas, A.; Dugundji, J.: Fixed point theory. (2003) · Zbl 1025.47002
[22] Martin, R. H.: Nonlinear operators and differential equations in Banach spaces. (1987)
[23] Hernández, E.; Mckibben, M.: Some comments on: existence of solutions of abstract nonlinear second-order neutral functional integrodifferential equations. Comput. math. Appl. 46, No. 8--9, 655-669 (2003) · Zbl 1090.45006
[24] Arendt, W.; Batty, C. J. K.; Hieber, M.; Neubrander, F.: Vector-valued Laplace transforms and Cauchy problems. (2001) · Zbl 0978.34001
[25] Fattorini, H. O.: Second order linear differential equations in Banach spaces. North-holland mathematics studies 108 (1985) · Zbl 0564.34063